# SDR ASAA2019031028547

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,303 hours, 11,417 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Indicator
- Part number: 162BL903
- Part serial: 08103214
- Condition: Failed
- Location: Cockpit
- Part time: 38,286 hours, 11,408 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMPERATURE CONTROL PANEL GAUGE SHOWS NO TEMPERATURE INDICATING WHEN LEFT OR RIGHT PACK SOURCE SELECTED. GROUNDED - YES. VERIFIED DEFECT REMOVED AND REPLACED TEMP CONT MODULE & TEMP GAUGE PER AMM 21-61-15 ALL OPS CKD NML.
